Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal

Posted by Sofia on August 24, 1999, at 21:33:57

In reply to Re: Effexor withdrawal, posted by Malia on August 24, 1999, at 10:58:37

> You're not alone. I was taken off Effexor from 7 days of 37.5, then another 7 days of 75mg. However, I have high blood pressure, and even that little dose made my bp rise 20 pts. on both systolic and diastolic readings. My doc switched me to Serzone, starting with 50mg 2x/day, then 100
> 2x/day and believe me, I was a total B*#%$! I felt the withdrawal within 48 hours, and so unhappy.

I was not exactly "taken off" Effexor....I haven't seen my doctor for a year. I suddenly stopped taking it cold turkey last wednesday, so I'm not on any meds.
I was doing well (with effexor), and I decided to stop taking it to see how I do without it now. So far, if I were any nicer, I'd be a total B*#%! (Notice how I omitted the $, as I cannot afford it anymore...ha ha)....which is another BIG reason I decided to stop taking it. I also know I have a lot of anger and frustration that I need to start dealing with...I just think it's time. This is a great web site; glad I found it. Take care all.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sofia thread:10603